# SDR REXA2024102200920

- Difficulty date: January 22, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N490PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15490
- Aircraft time: 6,689 hours, 5,560 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT VERTICAL STAB DRAG ANGLE IS CRACKED RH AFT VERTICAL STAB DRAG ANGLE REQUIRE REPLACEMENT, REMOVED DAMAGE RH AFT VERTICAL STAB DRAG ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01 ,SRM 51-42-21-001-001-A01 , AND SRM 51-42-22-001-001-A01. INSTALLED REPLACEMENT RH AFT VERTICAL STAB DRAG ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01 ,SRM 51-42-21-001-001-A01 , AND SRM 51-42-22-001-001-A01. DRILL UP REQUIRE LOCATED AND DRILLED REPLACEMENT RH AFT VERTICAL STAB DRAG ANGLE IAW CRJ900 SRM 51-40-11-001-001-A01. OKAY TO INSTALL. REQUIRE PAINT. PAINTED REPAIRED DRAG ANGLE IAW CRJ 900 SRM 51-25-01-001-001-A01
